Universidad Complutense de Madrid
E-Prints Complutense

Unicité des solutions renormalisés de problems elliptiques-paraboliques

Impacto

Downloads

Downloads per month over past year

Carrillo Menéndez, José and Wittbold, Petra (1999) Unicité des solutions renormalisés de problems elliptiques-paraboliques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 328 (1). pp. 23-28. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

411kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444299800068


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We prove uniqueness and the L-1-comparison principle Sor renormalized solutions of the elliptic-parabolic problem associated with the equation b(upsilon)(t) = div a(upsilon, D upsilon) + f.


Item Type:Article
Additional Information:

Contiene una versión abreviada en inglés del artículo original publicado en el J. Differential Equations 156 (1999), no. 1, 93–121

Uncontrolled Keywords:Equations of mixed type; Degenerate elliptic equations; Degenerate parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:15580
Deposited On:11 Jun 2012 11:22
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page